# SDR 211001006

- Difficulty date: May 1, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Brace
- Part number: 991008895
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR W/W RIGHT SIDE FS 78, NOSE GEAR SUPPORT BEAM BRACE IS CRACKED AT UPPER ENC, LOWER HOLE FORWARD BRACE.  CORRECTIVE ACTION:  REMOVED AND REPLACED BRACE NOSE LANDING GEAR RIGHT STA. 78.  (NR  23993)
